On some Finite-Dimensional Representations of Artin Braid Group


Autoria(s): Iliev, Valentin
Data(s)

19/10/2012

19/10/2012

2011

Resumo

Валентин В. Илиев - Авторът изучава някои хомоморфни образи G на групата на Артин на плитките върху n нишки в крайни симетрични групи. Получените пермутационни групи G са разширения на симетричната група върху n букви чрез подходяща абелева група. Разширенията G зависят от един целочислен параметър q ≥ 1 и се разцепват тогава и само тогава, когато 4 не дели q. В случая на нечетно q са намерени всички крайномерни неприводими представяния на G, а те от своя страна генерират безкрайна редица от неприводими представяния на групата на плитките.

The author studies certain homomorphic images G of the Artin braid group on n strands in finite symmetric groups. Any permutation group G is an extension of the symmetric group on n letters by an appropriate abelian group. The extension G depends on an integer parameter q ≥ 1, and splits if and only if 4 does not divide q. In the case when q is odd, all finite-dimensional irreducible representations of G are found, thus finding an infinite series of irreducible representations of the braid group. *2000 Mathematics Subject Classification: 20C15, 20C35, 20F36.

Identificador

Union of Bulgarian Mathematicians, Vol. 40, No 1, (2011), 33p-41p

1313-3330

http://hdl.handle.net/10525/1883

Idioma(s)

en

Publicador

Union of Bulgarian Mathematicians

Palavras-Chave #Artin Braid Group #Permutation Representation #Split Extension #Finite-Dimensional #Irreducible Representation
Tipo

Article